# SDR SWAA113939

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 45,132 hours, 26,405 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 002A001632
- Part serial: 387
- Condition: Punctured
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, RT ELEVATOR PUNCTURED.  REMOVED AND REPLACED ELEVATOR PER MM.
